MathSciNet Relay Station
MathSciNet bibliographic data
MR2853534 (2012k:35441) 35Q35 (35A02 35B65 35D30)
Xu, Xiang; Zhang, Zhifei Global regularity and uniqueness of weak solution for the 2-D liquid crystal flows. J. Differential Equations 252 (2012), no. 2, 1169–1181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement